# SDR USAA920071327

- Difficulty date: December 15, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 54,696 hours, 32,220 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655162829
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - CORROSION ON BOTTOM SIDE OF STRINGER 27L, AT BS 986 - BS 1006.   REMOVED AND REPLACED STRINGER 27L, AT BS 986 - BS 1006 IAW B737-300 SRM 51-40-02-0G, PAR 7D FIG 8 & 12.
